# SDR CA190315010

- Difficulty date: February 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 5,733 hours
- Engine: Lyc O360C2E
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 4562
- Condition: Cracked
- Location: Elevator Trim
- Part time: 441 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A 100HR INSPECTION OF THE ELEVATOR TRIM TAB, THE TAB WAS OBSERVED TO BE CRACKED AT THE TOP RIVET OF THE BELL CRANK. THE TRIM TAB WAS REMOVED AND SENT TO QUARANTINE. A NEW TRIM TAB WAS INSTALLED ON AIRCRAFT.
